Alert archive / New Jersey / River Flood Warnings in 2020

River Flood Warning 58, NWS Philadelphia/Mount Holly

December 25, 2020Hunterdon County, Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this river flood warning at Dec 25, 2020, 2:05 AM EST for Hunterdon County, Somerset County, New Jersey. It took effect at Dec 25, 2020, 3:00 AM EST. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Dec 25, 2020, 2:05 AM EST (07:05 UTC)
In effect from
Dec 25, 2020, 3:00 AM EST
Expired
Dec 25, 2020, 6:28 AM EST
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
Minor

Counties Hunterdon County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 77 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Branch Raritan River at Stanton (STTN4). The gauge peaked at 8.24 ft at Dec 25, 2020, 5:00 AM EST.

actionminormoderate51012/2512/26
Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01397000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

963 
WGUS41 KPHI 250705
FLWPHI

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
205 AM EST Fri Dec 25 2020

...The National Weather Service in Mount Holly NJ has issued a Flood 
Warning for the following rivers in New Jersey...

  South Branch Raritan River At Stanton affecting Somerset and 
  Hunterdon Counties.

For the Raritan River...including Stanton...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most 
flood deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/phi.


NJC019-035-251915-
/O.NEW.KPHI.FL.W.0058.201225T0800Z-201226T0200Z/
/STTN4.1.ER.201225T0800Z.201225T1200Z.201225T2000Z.NO/
205 AM EST Fri Dec 25 2020

The National Weather Service in Mount Holly has issued a

* Flood Warning for
  the South Branch Raritan River At Stanton.
* Until this evening.
* At 1:45 AM EST Friday the stage was 7.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  this morning to a crest of 9.0 feet around daybreak. It will then 
  fall below flood stage late this afternoon.
* Impact at 8.0 feet...Right bank and approach to bridge is flooded. 
  Impact at 10.0 feet...Houses downstream begin to take on water.
* Flood History...This crest compares to a previous crest of 9.2 
  feet on 01/26/1978.

&&


Stream          Fld   Observed        Fcsts (1 am)        Crest
Location        Stg   Stg Day/Time    Sat  Sun        Stg Time Date

South Branch Rar
Stanton         8.0   7.2  Fri 1 am   6.6  4.4        9.0 7am 12/25





&&

LAT...LON 4061 7495 4063 7488 4054 7481 4053 7473
      4046 7475 4050 7487

$$

CMS
1 follow-up statement
518 
WGUS81 KPHI 251128
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
628 AM EST Fri Dec 25 2020

...The Flood Warning is cancelled for the following rivers in New 
Jersey...

  South Branch Raritan River At Stanton affecting Somerset and 
  Hunterdon Counties.

NJC019-035-251230-
/O.CAN.KPHI.FL.W.0058.000000T0000Z-201225T1128Z/
/STTN4.1.ER.201225T0800Z.201225T1200Z.201225T2000Z.NO/
628 AM EST Fri Dec 25 2020

...The Flood Warning for the South Branch Raritan River At Stanton 
has been cancelled...

The Flood Warning is cancelled for
  the South Branch Raritan River At Stanton.
* At 6:15 AM EST Friday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will continue falling to 5.9 feet on Saturday 
  morning.

&&


Stream          Fld   Observed        Fcsts (7 am)        Crest
Location        Stg   Stg Day/Time    Sat  Sun        Stg Time Date

South Branch Rar
Stanton         8.0   7.9  Fri 6 am   5.9  4.2        Crested   





&&

LAT...LON 4061 7495 4063 7488 4054 7481 4053 7473
      4046 7475 4050 7487

$$

CMS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Dec 25, 2:04 AM EST, 1 minute earlier.

Area forecast discussion, Dec 25, 2:04 AM EST, 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
204 AM EST Fri Dec 25 2020

.SYNOPSIS...
As the low pressure system and cold front progress further away
from our region through the day, high pressure will begin to
build in through this week. Another low will cross north and
west of the area Monday causing a cold front to cross our
region. More high pressure is expected for the middle of next
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
We are within an hour or two of being past the peak of the
strongest winds as the low level just should shift further off
shore as the cold front is sweeping through our region now. In
the immediate wake of this front, expect precipitation rates to
decrease, winds to shift to southwesterly, and temperatures to
begin to decrease. All that being said, no changes planned to
any of the wind hazards or flood watch at this time, but will
continue to evaluate.

The lingering light precipitation should wind down pretty
quickly after sunrise as a dry slot shifts into our region.
However, with strong westerly flow, we could see isolated rain
and snow showers this afternoon, primarily over Delmarva (which
could be enhanced by the flow coming off the Chesapeake) and the
southern Poconos (where lift could be enhanced by orographic
lift). For now, expect this to be very isolated, so have kept
PoPs this afternoon generally no higher than 20 percent.

Cold air advection will continue through the day, especially
with a secondary cold front set to arrive, so expect
temperatures to be steady or even decreasing through the day.

As winds begin to drop off this evening, and we get some
clearing (although stratocumulus may linger through much of the
evening), the stage will be set for prime radiational cooling
conditions, with temperatures in the 20s likely across much of
the region (teens possible in the higher terrain of the Poconos
and NW NJ). Agree with the previous shift that we will probably
have enough wind and enough of a time period between the
precipitation ending and freezing condition that widespread icy
conditions is unlikely, but will continue to monitor this
potential through the day.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Relatively tranquil conditions are expected for Saturday and
Sunday as high pressure builds in. On Saturday though, much of
the region may not get above freezing. Temperatures should
moderate a bit on Sunday as flow shifts to southerly.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The upper pattern continues to remain fairly amplified and
progressive during the long term part of the forecast.

Another low and upper air feature will pass north of the region
Monday with high pressure building in again Tuesday. While
widespread precipitation is not expected with the system Monday,
a couple scattered rain/snow showers will accompany the
trailing fronts. Temperatures will reach the 40s regionwide
Monday, but then drop back below normal (mostly 30s) Tuesday
following a cold front.

After a fair weather day Wednesday, most forecast models are showing
another potent low developing across the middle part of the country
and tracking towards the Great Lakes later Wed/Thu. This
patters kinda looks like the present system, perhaps weaker with
a maturing cyclone and strong cold front to cross the MIddle
Atlantic perhaps later Thu into Friday. Too early for specifics,
but it could get very warm preceding the system and this is
reflected in out high temps for Thu being in the 50s for many
areas. We will go along with the NBM guidance for now with chc
pops for Wed night/Thu/Thu night.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Through 12Z... In the wake of an initial cold front, expect
winds to shift to southwesterly and speeds to continue to
decrease. Visibilities should gradually improve, but IFR and
MVFR ceilings may linger through the remainder of the night.
Moderate confidence on the overall pattern, but low confidence
on the timing.

Today... Mainly MVFR to begin the day with ceilings of 1000 to
2000 ft lingering even after the rain pulls away, which should
occur from west to east between 12z and 15z. MVFR should
continue for most of the morning and likely into the early
afternoon. Low clouds may begin to lift and/or scatter out by
mid to late afternoon, which could allow VFR conditions to
develop. Winds will be southwest shifting to west-southwest at
10 to 15 kt with gusts to 20 kt, except a little stronger near
the coast. Moderate confidence.

Tonight...VFR conditions are expected. Westerly winds should
continue to decrease to near 10 kt by late tonight. Moderate
confidence.

Outlook...

Saturday thru Sun night...VFR expected. westerly winds of 5 to
15 kt with gusts up to 20 kt possible on Saturday, becoming
light and southerly by Sunday. Moderate confidence.

Mon/Mon night...Mostly VFR. Scattered showers mostly N/W.

Tue...VFR expected.

&&

.MARINE...
Winds abruptly shift to the west over the next few hours, and
decease to 20- 30 kt with 30-40 kt gusts. Going into midday,
conditions lower to SCA levels and should remain at SCA levels
through tonight.

Outlook...

Saturday...SCA conditions continuing on the waters diminishing
late. Fair weather.

Sat night thru Sunday night...sub-SCA expected. Fair.

Monday thru Tue...SCA expected. Scattered showers Mon mostly north.

Tue night into Wed...sub-SCA expected. Fair.

&&

.HYDROLOGY...
Rain amounts have generally been between 1 and 3 inches. Though
the heaviest of the rain has mostly ended, light rain will
continue through sunrise. The hardest hit areas so far have
been the Chester, Montgomery, Delaware, and northern New Castle
County areas. Several streams are in flood stage. Please see
our website for the latest information on active flood warnings.
Among the waterways in flood are portions of the Schuylkill
River and the Neshaminy Creek.

Rises on area rivers and streams will continue into Friday
afternoon and Friday night.

&&

.TIDES/COASTAL FLOODING...
Update: a coastal flood advisory has been issued for Kent County
MD as Tolchester is now expected to be above advisory levels
with the high tide overnight.

A strong southerly wind is expected for tonight. As a result, the
most susceptible locations in our region for any tidal flooding will
be our counties on the eastern shore of Chesapeake Bay, areas around
Barnegat Bay in New Jersey, and areas around Little Assawoman Bay in
southeastern Delaware.

The strong southerly flow is forecast to continue until about 3:00
to 5:00 AM on Chesapeake Bay. As of mid afternoon, the surge had
built to about 1 foot on parts of the lower bay. The astronomical
high tides will be running particularly low as we move away from the
first quarter moon phase. As a result, it will take a surge of 2.5
to 3.0 feet to cause even spotty minor tidal flooding in the
counties of Talbot, Caroline, and Queen Anne's. We will
forecast that scenario for now, and we will continue to monitor
trends on Chesapeake Bay. The high tide works its way northward
through our counties on the eastern shore between about midnight
and 5:00 AM, so we still have a little time in case we find
that we need to issue an advisory.

The southerly flow is anticipated to persist until around daybreak
of the oceanfront. The usual situation in this type of pattern is
that water becomes trapped in Little Assawoman Bay in southeastern
Delaware, and in Barnegat Bay in New Jersey. It seems likely that we
will eventually need a Coastal Flood Statement for those areas at
some point from late tonight into Friday.

Our remaining tidal areas in New Jersey and Delaware, and those
along Delaware Bay and the tidal Delaware River should experience no
more than some spotty minor tidal flooding. The more significant
flood potential will come from the heavy rainfall.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until noon EST today for PAZ054-055-060>062-070-
     071-101>106.
     Wind Advisory until 7 AM EST this morning for PAZ054-055-
     060>062-070-071-101>106.
NJ...Flood Watch until noon EST today for NJZ001-007>010-012-015.
     Wind Advisory until 7 AM EST this morning for NJZ001-007>010-
     012-015.
     High Wind Warning until 7 AM EST this morning for NJZ013-014-
     016>027.
DE...Flood Watch until noon EST today for DEZ001.
     High Wind Warning until 7 AM EST this morning for DEZ001>004.
MD...Wind Advisory until 7 AM EST this morning for MDZ012-015-019-
     020.
     Coastal Flood Advisory until 6 AM EST early this morning for
     MDZ012.
MARINE...Storm Warning until 7 AM EST this morning for ANZ430-431-
     450>455.

&&

Synopsis...Johnson
Near Term...Johnson
Short Term...Johnson
Long Term...O'Hara
Aviation...Johnson/O'Hara
Marine...Johnson/O'Hara
Hydrology...WFO PHI
Tides/Coastal Flooding...WFO PHI
Hazardous weather outlook, Dec 24, 11:12 PM EST, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1112 PM EST Thu Dec 24 2020

NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-260415-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon-
Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
1112 PM EST Thu Dec 24 2020

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ012-260415-
Kent MD-
1112 PM EST Thu Dec 24 2020

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ015-019-020-260415-
Queen Annes-Talbot-Caroline-
1112 PM EST Thu Dec 24 2020

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-NJZ013-014-016>027-260415-
Kent-Inland Sussex-Delaware Beaches-Western Monmouth-
Eastern Monmouth-Salem-Gloucester-Camden-Northwestern Burlington-
Ocean-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-Southeastern Burlington-
1112 PM EST Thu Dec 24 2020

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, central New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-260415-
New Castle-
1112 PM EST Thu Dec 24 2020

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for northern Delaware.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-260415-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1112 PM EST Thu Dec 24 2020

...STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Dec 25, 12:59 AM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1259 AM EST FRI DEC 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     NON-TSTM WND DMG 4 SE SERGEANTSVILLE     40.41N 74.88W
12/25/2020                   HUNTERDON          NJ   DEPT OF HIGHWAYS

            DOWNED TREE ON NJ 179 NORTHBOUND SOUTH OF US
            206 (WEST AMWELL TWP) ALL LANES CLOSED.

&&

NC
Local storm report, Dec 25, 1:05 AM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
105 AM EST FRI DEC 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 AM     TSTM WND DMG     2 N HAMBLETON           38.73N 76.07W
12/25/2020                   TALBOT             MD   DEPT OF HIGHWAYS

            US 50 WEST AT LANDING NECK ROAD CLOSED DUE
            TO DEBRIS IN ROADWAY.

&&

NC
Local storm report, Dec 25, 1:33 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 AM EST FRI DEC 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     FLOOD            1 W ELLISBURG           39.92N 75.02W
12/25/2020                   CAMDEN             NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 70 WESTBOUND EAST OF CR
            627/COOPER LANDING RD (CHERRY HILL TWP) ALL
            LANES CLOSED.

&&

NC
Local storm report, Dec 25, 1:38 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 AM EST FRI DEC 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     NON-TSTM WND GST 2 E FORT DIX            40.02N 74.59W
12/25/2020  M58 MPH          BURLINGTON         NJ   AWOS

            MEASURED AT MCGUIRE AIR FORCE BASE (KWRI).

&&

NC
Local storm report, Dec 25, 2:03 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
203 AM EST FRI DEC 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     NON-TSTM WND GST FREEHOLD                40.26N 74.28W
12/25/2020  M50 MPH          MONMOUTH           NJ   PUBLIC

            MEASURED ON A DAVIS STATION VIA SOCIAL
            MEDIA.

&&

STAARMANN
Local storm report, Dec 25, 2:05 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 AM EST FRI DEC 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLOOD            2 W JACKSON TWP         41.00N 75.40W
12/24/2020                   MONROE             PA   FIRE DEPT/RESCUE

            APPROX A FOOT AND A HALF OF WATER GOING OVER
            THE ROAD ON PA 715.

&&

NC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 8:39 PM ESTAreal Flood AdvisoryPHICumberland, Gloucester, Salem6 hr
Dec 24, 9:08 PM ESTCoastal Flood AdvisoryPHIBurlington, Camden14 hr
Dec 24, 9:16 PM ESTAreal Flood AdvisoryPHIHunterdon, Warren3 hr
Dec 24, 9:38 PM ESTAreal Flood WarningPHICamden14 hr
Dec 24, 11:10 PM ESTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem4 hr
Dec 24, 11:48 PM ESTAreal Flood WarningPHIHunterdon, Mercer, Morris, Somerset, Warren15 hr
Dec 25, 12:00 AM ESTAreal Flood WarningPHIMiddlesex, Somerset6 hr
Dec 25, 12:03 AM ESTCoastal Flood StatementPHIOcean12 hr
Dec 25, 1:37 AM ESTAreal Flood AdvisoryPHIMorris, Sussex, Warren10 hr
Dec 25, 1:56 AM ESTAreal Flood WarningPHIBurlington, Camden7 hr
Dec 25, 3:22 AM ESTGale WarningPHI6 hr
Dec 25, 3:22 AM ESTSmall Craft AdvisoryPHI51 hr
Dec 25, 5:43 AM ESTAreal Flood AdvisoryPHIMercer, Middlesex, Somerset3 hr
Dec 25, 7:25 AM ESTRiver Flood WarningPHIMorris, Passaic37 hr
Dec 25, 11:27 AM ESTAreal Flood WarningPHISussex, Warren16 hr
Dec 25, 12:17 PM ESTRiver Flood WarningPHIMiddlesex, Somerset9 hr
Dec 25, 12:53 PM ESTCoastal Flood StatementPHIBurlington, Ocean4 hr
Dec 25, 2:11 PM ESTRiver Flood WarningPHIMiddlesex, Somerset7 hr
Dec 25, 2:12 PM ESTRiver Flood WarningPHISomerset20 hr
Dec 25, 2:26 PM ESTRiver Flood WarningPHIHunterdon, Somerset3 hr
Dec 25, 6:25 PM ESTRiver Flood WarningPHIMorris21 hr

Nearby

River Flood Warnings in New Jersey, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.